# SDR EIAA970031

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Corroded
- Location: Nlg Door
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND INTERGRANULAR CORROSION ON FORWARD LEFT NOSE WHEEL WELL DOOR CABLE ATTACH BRACKET (WHEEL WELL CEILING).  FABRICATED AND INSTALLED CABLE ATTACH BRACKET PER SRM 51-30-2, 51-60 AND 53-11-1.  (M)
